... I am just wondering if anyone has had any body wide side effects with Restatis (cyclosporine) after using it for several months or more? (1 replies)
... I'm wondering if anyone has experienced any body wide side effects from Restatis? (10 replies)
... Doesn't Restatis help, if you have punctum plugs? ... (1 replies)
... If you are on Restatis, then your eye doctor has concluded this is systemic - in other words, it's an internal physiological cause. However, if it isn't helping, then it may be an external cause - too much computer/tv/screen work and lighting, etc. Wearing glasses with a non glare coating would help with this.
If it's allergies, adding an oral anti histamine might also... (2 replies)
... During a recent visit to an eye doctor I was told that RESTASIS® was being withdrawn. Any one have knowledge of this? (0 replies)
... Thank you so much for your response! Yes I have been tested for allergies as well as my thyroid. One of the doctors that I went to said that it was dry eye and so she recommended Restatis which I followed the course however after a few month their was no change and so I went to another doctor who said that it was allergies and prescribed me with corticosteroid eye drops which... (2 replies)
... sion suddenly started to get blurry in the past couple months reading cell phone texts, computer text etc.... My doctor said it's dry eye. I have no started the restatis yet, he prescxribed it 3 weeks ago. Burt eye drops are not helpin gme see clear and it seems to be getting worse everyday. ... (1 replies)
Sorry for you having all the problems you are having with your eyes, especially at such a young age.
My situation has greatly improved since my previous posts. Let me tell you why. First I have been wearing glasses since I was 3 years old and could see 20-20 with a heavy prescription. My problems really started when I decided I wanted to see life without having... (20 replies)
... drops don't help me much but I use systane balance a lot during the day but i have to keep my head back so the drops get into my eyes. I put vasaline ointment gel for eyes too but sometimes I wake up and still blurry, it does help though as well. Does the hot compress really give you that much help you think (like am / shower time and nightime)?
I don't have any excess... (20 replies)
... I have sicca syndrome, dry eyes and mouth. I use the restasis and was using refresh. My eyes burned for about a week when I first used the restatis but no longer. I am trying other drops besides the refresh as it doesn't help after I had narrow angle surgery. ... (20 replies)
... I am using restasis for extremely dry eyes and it has worked very well for my dry eye problem. After seven months i am having upper eyelid allergy or i should say dry, red itchy patches on my upper eye lids. Do you think it can be from the restatis? Thanking you in advance for your information! (0 replies)
... i never had any side effects except maybe for a little burning in the eyes after putting the drops in...It worked well for me.. (1 replies)
... y eye problem comes with medication that I use for COPD and I'm not about to give that up. I have tried all of the artificial tears on the market and also tried Restatis for 4 months. All that did for me was empty my pocketbook! ... (9 replies)
... Mountain Reader- I saw that you did get the plugs, could you let me know how it has gone. I have had dry eye for over 10 years. I constantly use drops. One eye is always a bit irritated , with somewhat red rim . Other eye less irritated but very dry too.The opthamalogist gave me restatis, but pcp and I want to just do plugs instead of adding another drug. So, I am wondering... (9 replies)
... Hi there people,
I've been writing since a while but there are some stuff I need to know.
About me:I'm 24, living in Germany, I've been suffering with sever dry eyes since 4-5 years. It makes my life living hell. I know this might sound a bit exaggerated, but that's how I feel. Well, however there are a few things I'd wanna know, if anyone out there, has any answers let me... (11 replies)
... Hi to All Dry Eyed ones,
I've been going through hell suffering with Dry EYe, it all began 4-5 years ago, I suddenly got dry eyes, I also have allergies against hay, but that isn'T that severe. When years passed by my eyes got drier and drier. After visiting 5 eye doctors here in Munich, Germany, where I'm living, I got punctum plugs on my lower tear ducts and my upper ones... (27 replies)
... HI Dryeyegirl,
I know, these dry eyes can drive you mad. I've been suffering with this since 4 years or maybe longer I can't even remember. Though I never wore contact lenses, took no medication or any other specific things that could've cause this. But whatever, I just can't go on like this anymore. I Know i went through the same thing using all kinds of drops, gels, that... (13 replies)
... I was just wondering. I just used to using restatis, since yesterday. I was scared, cos some told me that Restatis could cause sideffects that could last longer. But I didn't yet feel anything, luckily, I'm usually allergic to almost everything. ... (24 replies)
... Hi Nikijo,
Well, I guess we both are going through the same problem, I luckily do not have any corneal abrasions? is that how you call it, my english isn't that good. I think I'm even getting into depression, due to this eye problem. Just yesterday a friend of mine asked me to come to a party with her, and I couldn't, cos it had been a very bad "Eye day" for me. They got... (24 replies)
... Yes, restasis can be used when you have plugs in. Dont quote me on this because Im not basing this on medical advice, but I would have thought it was actually beneficial to have some plugs in - that way any medication you put in your eye is not just going to drain away straight away.
I have spoken to people with plugs who are on restasis and it does not cause them any... (1 replies)